BibTeX record journals/tocl/Lescanne18

download as .bib file

@article{DBLP:journals/tocl/Lescanne18,
  author    = {Pierre Lescanne},
  title     = {Quantitative Aspects of Linear and Affine Closed Lambda Terms},
  journal   = {{ACM} Trans. Comput. Log.},
  volume    = {19},
  number    = {2},
  pages     = {9:1--9:18},
  year      = {2018},
  url       = {https://doi.org/10.1145/3173547},
  doi       = {10.1145/3173547},
  timestamp = {Wed, 21 Nov 2018 12:44:28 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tocl/Lescanne18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics